# SDR HNAA2019080200206

- Difficulty date: July 10, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 37,155 hours, 33,078 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 50
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH UPPER SEAT TRACK SUPPORT CORRODED AT FR 50.  REPAIRED RH UPPER SEAR TRACK SUPPORT CORROSION AT FR 50 IAW EO 1-53-19-0298.
